A limit theorem on the core

Trockel W (1976)
Journal of Mathematical Economics 3(3): 247-264.

Download
OA
Journal Article | Published | English
Publishing Year
ISSN
PUB-ID

Cite this

Trockel W. A limit theorem on the core. Journal of Mathematical Economics. 1976;3(3):247-264.
Trockel, W. (1976). A limit theorem on the core. Journal of Mathematical Economics, 3(3), 247-264.
Trockel, W. (1976). A limit theorem on the core. Journal of Mathematical Economics 3, 247-264.
Trockel, W., 1976. A limit theorem on the core. Journal of Mathematical Economics, 3(3), p 247-264.
W. Trockel, “A limit theorem on the core”, Journal of Mathematical Economics, vol. 3, 1976, pp. 247-264.
Trockel, W.: A limit theorem on the core. Journal of Mathematical Economics. 3, 247-264 (1976).
Trockel, Walter. “A limit theorem on the core”. Journal of Mathematical Economics 3.3 (1976): 247-264.
Main File(s)
Access Level
OA Open Access

This data publication is cited in the following publications:
This publication cites the following data publications:

Export

0 Marked Publications

Open Data PUB

Search this title in

Google Scholar